# SDR IPXA09855181

- Difficulty date: March 27, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 2,650 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SEQ SURVEY 752-W3-11 REPAIR ON LT WING O/B LEADING EDGE LOWER EXTERIOR SURFACE, XFS 618 FAILS APPX H.  REPAIRED PER TIMCO REO-G12589 AND UPS EO DC8-5720-32216-A.
